# SDR CALA0801061

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 29,049 hours, 15,375 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312A
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 5 SLAT OUTBOARD EDGE ON TRAILING EDGE WEDGE SEALANT MISSING, CHECK FOR DELAMINATION.  REPAIRED DAMAGE AT OUTBOARD TRAILING EDGE WEDGE NUMBER 5 SLAT PER B737-500 SRM 51-70-10.
